Free Access
Issue
RAIRO-Oper. Res.
Volume 31, Number 4, 1997
Page(s) 363 - 373
DOI https://doi.org/10.1051/ro/1997310403631
Published online 10 February 2017
  • 1. A. BENSOUSSAN and J.-L. LIONS, Applications des inéquations variationnelles en contrôle stochastique, Dunod, Paris, 1978. [MR: 513618] [Zbl: 0411.49002]
  • 2. S. C. DI MARCO, Técnicas de descomposición-agregación en el tratamiento de la inecuación bilátera de Isaacs, Mecánica Computacional, Vol. 12, S.R. Idelsohn (Comp.), AMCA, Santa Fe, 1991, pp. 509-518.
  • 3. S. C. DI MARCO, Sobre la optimización minimax y tiempos de detención óptimos, Tesis Universidad Nacional de Rosario, Argentina, 1996.
  • 4. A. FRIEDMAN, Differential games, Wiley-Interscience, New York, 1971. [MR: 421700] [Zbl: 0229.90060]
  • 5. A. FRIEDMAN, Stochastic differential equations and applications, Vol. I and II, Academic Press, New York, 1975, 1976. [Zbl: 0323.60056]
  • 6. M. G. GARRONI and M. A. VIVALDI, Bilateral inequalities and implicit unilateral System of the non-variational type, Manuscripta Mathematica, 1980, 33, pp. 177-215. [EuDML: 154747] [MR: 597818] [Zbl: 0452.35043]
  • 7. M. G. GARRONI and M. A. VIVALDI, Approximation results for bilateral nonlinear problems of non-variational type, Nonlinear Analysis, Theory, Methods & Applications, 1984, 8, N° 4, pp. 301-312. [MR: 739661] [Zbl: 0553.35039]
  • 8. R. L. V. GONZÁLEZ and E. ROFMAN, On deterministic control problems: an approximation procedure for the optimal cost, Part I and II, SIAM Journal on Control and Optimization, 1985, 23, pp. 242-285. [MR: 777458] [Zbl: 0563.49025]
  • 9. O. NAKOULIMA, Étude d'une inéquation variationnelle bilatérale et d'un système d'inéquations quasi-variationnelles unilatérales associé, Thèse 3e cycle, Université de Bordeaux-I, Bordeaux, 1977.
  • 10. S. M. Ross, Applied Probability Models with Optimization Applications, Holden-Day, San Francisco, 1970. [MR: 264792] [Zbl: 0213.19101]
  • 11. L. STETTNER, Zero-sum Markov games with stopping and impulsive stratégies, Appl. Math. Optim., 1982, 9, pp. 1-24. [MR: 674679] [Zbl: 0524.60047]
  • 12. M. M. TIDBALL and R. L. V. GONZÁLEZ, Zero sum differential games with stopping times. Some results about its numerical resolution, In Advances in Dynamic Games and Applications, T. Ba§ar and A. Haurie Eds., Birkhäuser, Boston, 1994, pp. 106-124. [MR: 1273551] [Zbl: 0827.90148]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.